MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM MILLER SHELL SZ 23; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US SROM MILLER SHELL SZ 23; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2576-05-023
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Visual analysis found instrument product info etchings were damaged due to heavy nicks/scratching and wear throughout the complaint sample consistent with heavy usage.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that srom instruments are difficult or impossible to read the sizing.Surgeon is concerned this is a patient safety issue and instruments should be replaced.No surgical delay.

Brand Name
SROM MILLER SHELL SZ 23
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9900570
Report Number1818910-2020-09631
Device Sequence Number16850999
Product Code HWT
UDI-Device Identifier10603295145554
UDI-Public10603295145554
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-05-023
Device Catalogue Number257605023
Device Lot NumberAG0409
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR